Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82781
Title: Large tonsils and adenoids.
Authors: Jhamb, Urmila
Kapoor, Seema
Issue Date: 2-Nov-2003
Citation: Jhamb U, Kapoor S. Large tonsils and adenoids. Indian Journal of Pediatrics. 2003 Nov; 70(11): 929-30
URI: http://imsear.hellis.org/handle/123456789/82781
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.